# SDR UIA9306

- Difficulty date: February 24, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N17923
- Make and model: Doug MD-90-30
- Aircraft serial: 53534
- Aircraft time: 12,141 hours, 14,359 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S90M CHECK OF DATUM A/C, FOUND CORROSION, UPPER SURFACE OF FRONT SPAR LOWER CHORD OF LT WING AT STA XRS 509.2.  LT WING (STA. XRS 115-601) AND RT WING (STA. XRS 73-477) UPPER SKIN. T/E ALUMINUM STRIP OF RUDDER THAT HAD PENETRATED THROUGH THE ENTIRE THICKNESS.4.  NR 1-NR 2 ON LOWER WING SURFACE OF LT WING AT STA XRS=546.5. FUSELAGE FRAME LOWER TEE (P/N:9912246-115).   THE CORROSION LOCATED STA 1437, L29R-L26R.6. PFM MAJOR REPAIR .
